MAUDE Adverse Event Report: EV3, INC. PROTEGE GPS SELF EXPANDING NITINOL STENT SYSTEM; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

EV3, INC. PROTEGE GPS SELF EXPANDING NITINOL STENT SYSTEM; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number SERB65-12-60-80
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Protégé gps self expanding peripheral stent system did not deploy from system.Fda safety report id# (b)(4).

Brand Name
PROTEGE GPS SELF EXPANDING NITINOL STENT SYSTEM
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
EV3, INC.
plymouth MN 55442 2920
MDR Report Key13002438
Report NumberMW5106030
Device Sequence Number6010011
Product Code FGE
UDI-Device Identifier00643169729179
UDI-Public(01)00643169729179
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2023
Device Model NumberSERB65-12-60-80
Device Catalogue NumberREF: SERB65-12-60-80
Device Lot NumberB049465
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown